Skip to content

Ramsey multiplicity of linear patterns in certain finite abelian groups

Research output: Contribution to journalArticle

  • Alex Saad
  • Julia Wolf
Original languageEnglish
Pages (from-to)125-140
Number of pages16
JournalQuarterly Journal of Mathematics
Volume68
Issue number1
Early online date9 May 2016
DOIs
DateAccepted/In press - 8 Apr 2016
DateE-pub ahead of print - 9 May 2016
DatePublished (current) - Mar 2017

Abstract

In this article we explore an arithmetic analogue of a long-standing open problem
in graph theory: what can be said about the number of monochromatic additive configurations in 2-colourings of finite abelian groups? We are able to answer several instances of this question using techniques from additive combinatorics and quadratic Fourier analysis. However, the main purpose of this paper is to advertise this sphere of problems and to put forward a number of concrete questions and conjectures.

Download statistics

No data available

Documents

Documents

  • Full-text PDF (accepted author manuscript)

    Rights statement: This is the author accepted manuscript (AAM). The final published version (version of record) is available online via Oxford University Press at http://dx.doi.org/10.1093/qmath/haw011. Please refer to any applicable terms of use of the publisher.

    Accepted author manuscript, 383 KB, PDF-document

DOI

View research connections

Related faculties, schools or groups